# SDR ABXA9500452

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Part number: 5714863505
- Condition: Lack Of Lube
- Location: Capt Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW HARD TO SLIDE.  LUBED WINDOW TRACK.  OPS CHECKED GOOD IAW DC-9 M.M.
